ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Conference Paper

Adimurthi, * and Mishra, Siddhartha and Gowda, Veerappa GD (2007) Conservation law with the flux function discontinuous in the space variable- II - Convex-concave type fluxes and generalized entropy solutions. In: 1st Indo/Germany Conference on PDE, Scientific Computing and Optimization in Applications, SEP 08-10, 2004, Univ Trier.

Journal Article

Adimurthi, * and Ratnakumar, PK and Sohani, Vijay Kumar (2017) A Hardy-Sobolev inequality for the twisted Laplacian. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 147 (1). pp. 1-23.

Adimurthi, * and Mishra, Siddhartha and Gowda, Veerappa GD (2007) Explicit Hopf–Lax type formulas for Hamilton–Jacobi equations and conservation laws with discontinuous coefficients. In: Journal of Differential Equations, 241 (1). pp. 1-31.

Adimurthi, * and Grossi, Massimo and Santra, Sanjiban (2006) Optimal Hardy–Rellich inequalities, maximum principle and related eigenvalue problem. In: Journal of Functional Analysis, 240 (1). pp. 36-83.

Adimurthi, * and Robert, Frederic and Struwe, Michael (2006) Concentration phenomena for Liouville’s equation in dimension four. In: Journal of European Mathematical Society, 8 . pp. 171-180.

Adimurthi, * and Mishra, Siddhartha and Gowda, Veerappa GD (2005) Optimal entropy solutions for conservation laws with discontinuous flux-functions. In: Journal of Hyperbolic Differential Equations, 2 (4). pp. 783-837.

Adimurthi, * and Biswas, MH (2005) Role of fundamental solutions for optimal Lipschitz extensions on hyperbolic space. In: Journal of Differential Equations, 218 (1). pp. 1-14.

Adimurthi, * and Biswas, Imran H (2005) Role of fundamental solutions for optimal lipschitz extensions on hyperbolic space. In: Journal of Differential Equations, 218 (1). pp. 1-14.

Adimurthi, * and Chaudhuri, Nirmalendu and Ramaswamy, Mythily (2001) An Improved Hardy-Sobolev Inequality and its Application. In: Proceedings of the American Mathematical Society, 130 (2). pp. 489-505.

This list was generated on Wed Oct 16 07:21:00 2019 IST.